# SDR CA000804020

- Difficulty date: July 21, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Make and model: Cessna A185F
- Aircraft time: 2,660 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TMC39272
- Condition: Cracked
- Location: Injectr To Valve
- Component: Cylinder, Teledynecntl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CYLINDER CRACKED INJECTOR PLACE TO VALVE.  (X)
